Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

5 weeks pregnant. Started bleeding. What is causing this?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 557 Questions
Hi I am 5 weeks 3 days pregnant and have had some bleeding I am really worried its my first pregnancy
There was a gush of maroon coloured blood with in minutes it slowed right down and was light Brown
I have been to the ed and to my gp but they could not say what is causing this
Posted Thu, 18 Oct 2012 in Early Pregnancy Signs and Symptoms
Answered by Dr. Ganesh Sanap 2 hours later
Welcome XXXXXX.

Unfortunately maroon coloured blood can be due incomplete abortion.

Is it bleeding now or stopped? Is there any vigorous activity or trauma to abdomen? If you didn’t feel any clot during bleeding then there is less chance of abortion.

First thing you must do is that consult a good gynaecologist and not GP. You must do sonography scan of pelvic region. Sonography will definitely tell the present status of gravid uterus. No other investigation is necessary.

Hope I have answered your query properly; if you want further information feel free to ask me.

Thanking you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor